Downloads: 88

Files in This Item:
File Description SizeFormat 
1753-12.pdf650.63 kBAdobe PDFView/Open
Title: Singular integral operators on $B^p^,^\lambda$ with Morrey-Campanato norms (Banach space theory and related topics)
Authors: Matsuoka, Katsuo
Nakai, Eiichi
Author's alias: 松岡, 勝男
中井, 英一
Keywords: MSC: 42B35
46E35
46E30
26A33
Issue Date: Aug-2011
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1753
Start page: 67
End page: 76
URI: http://hdl.handle.net/2433/171177
Appears in Collections:Banach space theory and related topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.